HOWARD L. ALT, M.D.; ROY L. SWANK, M.D.
A patient has been observed in whom an acute thrombopenic purpura occurred simultaneously with an acute catarrhal jaundice. The case is reported because of its uniqueness † and because of some of the theoretical implications involved.
A. O., a single, male medical student, aged 24, entered the Passavant Memorial Hospital on November 3, 1934, complaining of malaise, epistaxis and jaundice.
History: The family history and past history were irrelevant. The present illness began October 1, 1934, when the patient contracted an upper respiratory infection. Following this, he felt below par. On October 30, he had loss of appetite,
Learn more about subscription options.
Register Now for a free account.
ALT HL, SWANK RL. THROMBOPENIC PURPURA ASSOCIATED WITH CATARRHAL JAUNDICE: REPORT OF A CASE(THROMBOPENIC PURPURA ASSOCIATED WITH CATARRHAL JAUNDICE: REPORT OF A CASE*). Ann Intern Med. 1937;10:1049–1054. doi: 10.7326/0003-4819-10-7-1049
Download citation file:
Published: Ann Intern Med. 1937;10(7):1049-1054.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only